MathSciNet Relay Station
MathSciNet bibliographic data
MR1881018 (2003d:13017) 13F15 (13A30 13C20 13H10)
Heinzer, William J.; Li, Aihua; Ratliff, Louis J., Jr.; Rush, David E. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1811–1835 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement